Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mmsqueaks

accutane causing weight fluctuations?

has anyone noticed this?

at first it seemed like i lost a little weight while on accutane/claravis.

lately it seems like i've been gaining weight .. with no change to my daily food/exercise routine.

has anyone gained or lost weight [or both] while on accutane?

Share this post


Link to post
Share on other sites

I gained some weight....but I was also sort of inactive. But I lost it all when I started sports. :] It was only like max of 5 lbs. I don't know if it was from Tane or not, or just a coincidence.

Share this post


Link to post
Share on other sites

I actually gained weight - about 5 pounds - in the first 2 months. Now it seems to be going back down. My doctor said it shouldn't have made me gain weight...but I seriously did not change my workout routine or eating habits. Strange!

Share this post


Link to post
Share on other sites

My weight was kind of going up and down, but nothing dramatic.. just a few pounds. I think it might have been because of my birth control though.

Share this post


Link to post
Share on other sites

I have been taking Accutane since mid May...I was taking one 40mg pill daily but have started taking it only every other day. I was sidelined with pneumonia in late June...hospitalized in mid July for 3 days and was off of work for a good month. Finally in late Sept I no longer had the illness but I did gain about 10 lbs. I am assuming it was due to being inactive from the illness. I couldnt exercise b/c it would have been way too hard on the lungs. I went for my second catscan a week ago Thursday and will find out the results next month. I feel better though and hopefully will be able to start my exercise regimen soon. It sucks that my jeans and some dress pants dont fit as nicely as they used to.

Anyways the first time I was on accutane in 94..I didnt gain any weight..so I am hoping my gain wasnt on account of the drug. People that have flawless skin are so lucky eh.

Share this post


Link to post
Share on other sites

yeah it might be the birth control pills ..

i've been on and off them a couple times for the past 2 1/2 years, but never on them for a long period of time.

so maybe i'm having problems since i've been on them for a couple months straight.

thanks. :surprised:

Share this post


Link to post
Share on other sites

I'm on accutane only and nothing else. I have seen my weight dropped from 100 pounds to 92 pounds which I am now. I ate as per normal and sometimes I snack on junk food also. By right I should be gaining weight but I lost which is weird.

Share this post


Link to post
Share on other sites
I'm on accutane only and nothing else. I have seen my weight dropped from 100 pounds to 92 pounds which I am now. I ate as per normal and sometimes I snack on junk food also. By right I should be gaining weight but I lost which is weird.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×